Previous |  Up |  Next


Title: Correction to my paper: “Commutative semi-primary $x$-semigroups” (English)
Author: Porubský, Štefan
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 28
Issue: 3
Year: 1978
Pages: 505
Category: math
MSC: 20M10
idZBL: Zbl 0398.20063
idMR: MR0492016
DOI: 10.21136/CMJ.1978.101555
Date available: 2008-06-09T14:30:07Z
Last updated: 2020-07-28
Stable URL:


Files Size Format View
CzechMathJ_28-1978-3_18.pdf 227.9Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo